# SDR CA991027073

- Difficulty date: October 5, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Piper PA-31
- Engine: Lyc TIO540A2C
- Propeller: Hartzl HCE3YR2
- System (JASC): 2730 · Elevator Control System
- Part: Spring
- Part number: 710563
- Condition: Broken
- Location: Elevator
- Part time: 488 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) AD 98-08-18 ELEVATOR DOWN SPRING REPLACEMENT JULY 03/98 AT 14,302 TAFT.  INSPECTION OF SPRING DURING NORMAL INSPECTION REVEALED ODD WEAR/DAMAGE TO SPRING END.  CAUSE UNKNOWN.
